Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 37274, 20 pages
http://dx.doi.org/10.1155/2007/37274
Research Article

Comparison of KP and BBM-KP Models

Department of Mathematics, Louisiana State University, Baton Rouge 70803, LA, USA

Received 26 January 2007; Accepted 17 May 2007

Academic Editor: Nils Ackermann

Copyright © 2007 Gideon P. Daspan and Michael M. Tom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ayadi Mekki, and Maâtoug Mohamed Ali, “Numerical simulation of Kadomtsev–Petviashvili–Benjamin–Bona–Mahony equations using finite difference method,” Applied Mathematics and Computation, vol. 219, no. 24, pp. 11214–11222, 2013. View at Publisher ยท View at Google Scholar